Jump to content

Search the Community

Showing results for tags 'attention'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. After close to 18 months on Citalopram, I decided to wean off the medication in August as I ascribed a feeling of mental numbness to the drug. The first week off I felt fine. Weeks 2-4 were hellish as I experienced strange tingling sensations, insomnia, depersonalisation and extreme periods of agitation. However, after close to six weeks off the drug, I still don’t feel like myself. I’m apathetic. My concentration is non-existent despite taking medication for ADHD. My brain is extremely foggy, and I don’t feel connnected to myself or those around me. Whilst I didn’t quite adhere to my discontinuation plan and admittedly weaned off Citalopram far too quickly, I didn’t expect to feel so utterly lost in myself after almost six weeks off the med. My doctor is in the process of conferring with a psychologist with regards to taking a different medication for anxiety but I’m reluctant to go back on an SSRI. Unfortunately I don’t know if I’m still struggling with SSRI withdrawal syndrome or if it’s a resurfacing of depression and/or a high level of anxiety. I’d be interested to know if anyone else has experienced similar difficulties after discontinuing an anti-depressant and what helped you in your respective recoveries. Thanks.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy